Authors: Khovanskii, Askold
Limonchenko, Ivan 
Monin, Leonid
Title: Cohomology Rings of Quasitoric Bundles
Journal: Filomat
Volume: 36
Issue: 19
First page: 6513
Last page: 6537
Issue Date: 1-Jan-2022
Rank: M22
ISSN: 0354-5180
DOI: 10.2298/FIL2219513K
Abstract: 
The classical Bernstein-Kushnirenko-Khovanskii theorem (or, the BKK theorem, for short) computes the intersection number of divisors on toric variety in terms of volumes of corresponding polytopes. In [PK92b], it was observed by Pukhlikov and the first author that the BKK theorem leads to a presentation of the cohomology ring of a toric variety as a quotient of a ring of differential operators with constant coefficients by the annihilator of an explicit polynomial. In this paper we generalize this construction to the case of quasitoric bundles. These are fiber bundles with generalized quasitoric manifolds as fibers. First we obtain a generalization of the BKK theorem to this case. Then we use recently obtained descriptions of the graded-commutative algebras which satisfy Poincaré duality to give a description of cohomology rings of quasitoric bundles.
Keywords: moment-angle-complexes | quasitoric bundles | Quasitoric manifolds | Stanley-Reisner rings
Publisher: University of Niš

Show full item record

Page view(s)

28
checked on Apr 16, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.